# SDR UALA2010043001450

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,907 hours, 5,808 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR SLIDE LIGHT INOP AT L4 DOOR.  REPLACED LIGHT.  OP CHECK GOOD IAW MM 33-51-06. BY MECH 0012666 AND INSP KAA 059 ON NON ROUTINE 330025.
